# SDR 2017FA0000185

- Difficulty date: May 11, 2017
- Submitted: May 11, 2017
- Operation: General aviation
- Aircraft: N733A
- Make and model: Amd FALCON2000EX
- Aircraft serial: 235
- Aircraft time: 2,181 hours, 1,240 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Pcb
- Part number: 421JE
- Condition: Failed
- Part time: 2,181 hours, 1,240 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN LIGHTS CYCLE ON AND OFF APPROXIMATELY 5 MINUTE CYCLES. COMPUTER FAULT CODE 601 FOR CABIN TEMP SELECTOR FAILURE. REMOVED AND REPLACED PRINTED CIRCUIT CARD 421JE. FAULTY CARD CAUSED CABIN LOAD SHED THAT CAUSED BOTH PROBLEMS.
